View Full Version : I'm sick of this already


mccoffee
04-04-06, 10:24 PM
Two days in a row i took a nap to feel better I wake up then i feel worse my heart is still pounding though the cheast even with the klodapin grr. I don't get I might call doc tommrow lately i've been feeling tired as heck lately not sure why.

Scattered
04-04-06, 10:28 PM
I'm no doctor, but the Klonopin my husband took made him feel really wiped out. I'm sorry the chest pounding is back.:(

Take care,
Scattered

mccoffee
04-04-06, 10:43 PM
thanks scatterd yeah it is knocking me out to next week i've been napping all day i thought it was just weather changing i'm still having a tough time breathing. This all can't be all pyscological cause i've been on thease meds for a months then still feeling the same way I was months ago.

i dont' get it for few weeks better then ever then back to square one it's been like that the past few months.

I'm fed up

Scattered
04-04-06, 11:50 PM
It all sounds very frustrating. Sorry.

Scattered

mccoffee
04-05-06, 12:08 AM
nothign a lobotomy won't fix or ice skatting durnk with knives in hand

Scattered
04-05-06, 05:31 AM
Hang in there, kiddo!

Scattered

mccoffee
04-06-06, 12:47 AM
i'm thinking it's this klodapin it has to me it doesn't make sense why i take it in the afternoon take a nap feel worse when I wake up after few minutes after the depression i'm hyper as heck right now. I feel like doing everything then again i'm doing nothing but writting a post back to reading.

Prairiewind
04-06-06, 08:42 PM
Do you have Restless Leg Syndrome? I'm taking Klonapin for that and my doctor said to take it about an hour before I go to bed, so that when I do go to bed it will have kicked in and I'll be relaxed enough for sleep.
I can't think of anything else it's supposed to be used for, and if you're taking it during the day, with, I assume, stimulants, your brain doesn't know which way to go - active or sleep.
Do you take one dose of stimulant-type drug during the day, or more than one dose?
Do you take Klonapin at the same time as a stimulant? Do you have insomnia?
It's possible you need to see another doctor who can straighten out the meds and get you on a better schedule.

mccoffee
04-06-06, 09:34 PM
no stimualants just that and prozac i'm still having really bad hear palpatations i might goto the er about this tonight it's odd that i will be feeling great for awile then all of a sudden nothing works.

mccoffee
04-06-06, 10:10 PM
i might goto the er again for no reason tonight to get to the bottom of this even though they aren't going to do a damn thing even though i'm taking klodapin.

What bs i should'nt feel like i just jogged ten miles when I wake have periods of serve depression then be hunky dory the next minaute my heart is still pounding though my chest

Doug!as
06-29-06, 01:53 AM
i might goto the er again for no reason tonight to get to the bottom of this even though they aren't going to do a damn thing even though i'm taking klodapin.

What bs i should'nt feel like i just jogged ten miles when I wake have periods of serve depression then be hunky dory the next minaute my heart is still pounding though my chest

Looks like you were banned (hopefully not for ice skating with knives :eek:), but I'll reply anyway.

Do not mess around with side-effects. If a medication isn't working for you then set up an appointment with your doctor. If a medication is harming you, stop taking it immediately.